# SDR UIEA2016121901047

- Difficulty date: December 14, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,881 hours, 23,320 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Card
- Part number: 434093001
- Part serial: NSN
- Condition: Inoperative
- Location: Spar Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPAR VALVE FAILED ON ENGINE SHUT DOWN.  TROUBLESHOT IAW FIM 28-22 14, R & R THE LT SPAR VALVE LIGHT DIODE, FUSE CARD IAW AMM 33-16-02.  OPS CHECKED OK.
